[ skip to content ]

Language Use in Three Somali Religious Poems

Orwin, Martin (2001) 'Language Use in Three Somali Religious Poems.' Journal of African Cultural Studies, 14 (1). pp. 69-87.

Full text not available from this repository.
Item Type: Articles
SOAS Departments & Centres: Faculty of Languages and Cultures > Department of the Languages and Cultures of Africa
ISSN: 14699346
DOI (Digital Object Identifier): 10.1080/136968101750333978
Depositing User: Huei-Lan Liu
Date Deposited: 10 Jun 2008 10:35
URI: http://eprints.soas.ac.uk/id/eprint/3843

Statistics

Item downloaded times since 10 Jun 2008 10:35.

View statistics for "Language Use in Three Somali Religious Poems"

Repository staff only

View Item View Item